# SDR SWAA2022053104765

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8126U14
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW BS 807 TO BS 827 WL 156.1 RBL 18.84 AT AFT CARGO COMPARTMENT 2022-228576 / REPLACED STRAP LOCATED BTW BS 807 TO BS 827 WL 156.1 RBL 18.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 146A8120 REV
